# SDR AALA202212204954

- Difficulty date: December 5, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN AFT ENTRY FLOORBOARD SUPPORT LOCATED AT BS 986.5 AND LBL 43. REPAIRED SUPPORT PER SRM 53-70-51-2R-6 ALTERNATE 4.
